Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On periods due, have extreme lethargy, flatus, tender and swollen breasts, dizziness, brown spotting. Normal?

Hi, My Period is due to 13 Sep. I have a 27-day cycle with last menses was on 17 Sep. Since the past week, I have experienced extreme lethargy, sleepiness, passing a lot of gas and felt as if I m going get flu . Also, my breasts were feeling really tender, and the sides of my breasts were very sore. then I started noticing blue veins on one side of my chest leading to the breast, and the other side then appears. 2 days ago, I noticed a streak of tissue-like blood when I wiped myself. Then yesterday, I notice brown spotting, which followed by pinkish watery discharge . I was feeling dizzy and had a dull back pain for a couple of hours. Then as I wiped myself, I see more blood, which to my surprise, it didn t flow down onto my pad. When I woke p from my nap which was at least 3-4 hours later, my pad remains the same, but there were some small of amount sort of blood clot that flow out when I was in the toilet. Also i experiend stinging pain on one side of my breast while asleep. this doesn t look like my normal kind of period. Plus my breasts are still swollen And heavy. Is this normal?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
You have hormonal imbalance leads to this type of symptoms.
Breast enlargement with soreness occurs with light discharge 7 clots are symptoms due to late withdrawal of hormones.
hormonal imbalance occurs due to stress anxiety,or shift duty or some ovarian lesion.
You need not to worry.
It may regular by itself within 2-3 cycles.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor